# SDR DYCR02050520

- Difficulty date: December 7, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Filed by: Lane Aviation Corp, repair station DYCR407D
- Aircraft: N19CP
- Make and model: Cessna 550
- Aircraft serial: 5500003
- Aircraft time: 9,046 hours, 8,258 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Frayed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1, THROUGH 5 INSP, FOUND BROKEN STRANDS IN A FLAP CABLE, PN 5565150-3 FOR THE RT FLAP.  AFTER INSTALLING THE NEW FLAP CABLE IT WAS DISCOVERED THAT THE CHOICE OF LOCKING PINS FOR THE TURNBUCKLE WERE TOO SHORT OR TOO LONG. FURTHER INVESTIGATION DISCOVERED THE TURNBUCKLE BARREL, PN MS21251B6S HAD BEEN MACHINED SHORTER AND LOCKING PINS CUT TO FIT. WE ARE CURRENTLY WORKING WITH MFG TO RESOLVE THIS ISSUE.
